# SDR AALA20111107ATL01

- Difficulty date: November 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,289 hours, 35,563 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372001001
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL - INFLIGHT ORD-MCO.  CREW REPORTED LEFT WING TANK FUEL INDICATION IN CRUISE MODE IN QUESTION TO AMOUNT OF FUEL QUANTITY AND FUEL BURNED BY FLIGHT CREW.  FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  PLACARD LEFT FUEL QUANTITY AND FUEL TOTALIZER PER AMM MEL 28-4B AND 28-5.  VERIFIED NEW FUEL LOAD BY MEASURING FUEL STICK METHOD.  FLIGHT CONTINUED TO MCO WITHOUT FURTHER INCIDENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
